How do I mataine health heart lungs and kindeys?

Diet & exercise. Attain and maintain normal weight. Follow a vegetarian or mediterranean diet. Exercise 30 minutes or more daily. Don't smoke. Wear your seatbelt. If you own a firearm, keep it locked. Get enough sleep. Keep a cheerful outlook.Stay involved in activities you enjoy and find meaningful. If you're so inclined, help others do the same.

Related Questions

Nan 93yrs, 25% of kidney functioning, heart failing, fluid inside and out of lungs, Pneumonia. Max life expectancy without life support please?

Here are some ... Hi! EmmaD, Sorry to see your facing how to manage the ending days of your nan; but, in a sense, being precious yet privileged to experience it. How long she would live still relies on the degree of supportive care with nutritional supply and drug use. If just keeping her as comfortable as possible, her life may come to end in 3-7 days although the last fighting days of life widely varies among all. Read more...

Do pleural effusion, enlarged heart, abnormal looking lungs, kidney lesion (def not kidney infect) & esophagus "grit" have anything in common?

Complex problem. Certainly, CHF can lead to repercussions to the other organ systems you mentioned. Unfortunately, this format is not capable of diagnosing and explaining all that may be going on. I would start by seeing a cardiologist. Read more...

Should I take a full strength of chemo. When only 1/3 of the strength causes bad chest pain I have only about 15% of my heart and 20% of my kidney. I have lung cancer, the no cell cancer, with each treatment it has affected my heart. But if I don't take t

This . This is certainly a difficult situation. One of the most important thing to do when giving chemotherapy to a patient is safety. If you have heart and kidney problems and are also having bad chest pains when you get chemotherapy it may not be safe to continue to get the same full dose of chemotherapy. Furthermore, it may not be safe to keep giving you the same chemotherapy at all. Many times we are able to reduce the dose of chemotherapy without having an impact on how effective it is. Even if the chemotherapy has to be stopped and the cancer eventually grows back again, that is actually better than dying from a bad side effect from chemotherapy. Chemotherapy can be very dangerous in patients that are not fit enough to get it or in patients whose heart, kidneys, liver or bone marrows are not working well. In these cases it is better to stop or reduce the dose rather than giving full doses and harm the patient. You should talk to your doctor and express your concerns and symptoms. Together, you should be able to find a treatment that gets you the most benefit and the least side effects. Best regards, ariel. Read more...
It's a choice. Nobody can make this decision for you. It is important that you have an honest and open discussion with your cancer team. You will need to ask what are the reasonable expectations from treatment vs non-treatment? Ultimately, the question only you can answer, after thorough discussion with your team, "will treatment be worse then cancer? What quality of life can i expect after treatment?". Read more...

Please help me, my heart cath, lung x-ray, thyroid, liver test & kidney biopsy are all normal but I still have severe edema in my whole body. Why? Why me?

Unclear. . Without the benefit of a formal history and exam, it is difficult to answer your question. Sounds like you've had an appropriate evaluation so far, and ruling out heart, liver, and kidney disorders should be somewhat comforting. Make sure your nutritional status is checked and ask your doctors if there are any reasons to suspect blood clots. Good luck! Read more...
Seek rare causes. Causes of generalized edema that may be missed on first screen include conn's (rarely causes edema), allergy to a rx (some antihypertensives, nsaids), early diabetes (leaky vessels) or scleroderma, esterase deficiency (unusual), mastocytosis, or even poorly-understood effects from diuretics. A nephrology consult in particular may help. Be brave and we'll figure this out. Read more...